| Model Number |
8888571299 |
| Medical Device Problem Code |
Suction Failure (4039)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Based on the information available to us, we were able to confirm the event, and determined that: the device history record (dhr) review of the reported lot number shows evidence that the product was released according to all established procedures and qa documentation.One picture was provided by the customer.By examining the picture, the balloon of the catheter is visibly broken.Since the physical sample was not provided the root cause and corrective actions could not be identified.If a sample is received in the future, the complaint will be reopened for investigation.This complaint will be used for tracking and trending purposes.All information received will be used for further tracking and trending purposes.
Additional Manufacturer Narrative
Correction to section h10: the additional manufacturer narrative: initially, it was reported that " one picture was provided by the customer.By examining the picture, the balloon of the catheter is visibly broken." however there was no photograph provided by the customer therefore this statement should be removed.
Event or Problem Description
Customer reports that they received call from the moh neonatal icu doctor that the aqua seal drain was not working well and stop bubbling or tidal ling after a few minutes, the patient was on suction 20cm, when they do readjust works for few minutes then again stopped and don¿t drain fluid well.The patient was diagnosed with pleural effusions on a mechanical ventilator.The customer requested another brand to be supplied from the moh store and once they replaced it there was no issue and worked very well.Additional information was received that there was no suction.The volume of water in the seal chamber was 2cm and the suction was set to 20 cm.There were no kinks in the tubing and the product was replaced with an atrium brand.The patient is fine with no complication at that time.
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.H3: device evaluation comment - the customer stated that the device will not be returned for evaluation because the device was contaminated.